If I don't Tramadol for an hour-two after I usually take it, I can get nauseous. Is that normal?
- 2 Feb 2016 by nilamazing
- 9 February 2016
- nausea/vomiting, tramadol, medication
I read in these forums that many people experience nausea when they are taking the medication, but I haven't come across a situation similar to mine. So whenever I'm an hour or two late taking the Tramadol, my body reacts with symptoms of withdrawal. The nausea is sudden, severe, and overwhelming that if I can I rush to take it. After I take it, everything is much better. How will I stop taking this, if I experience these symptoms when I'm only a little off schedule when taking it? I'm worried.
I have a pinched nerve in the neck and I'm taking Tramadol as one of the medications to reduce the pain.
Sadly they ARE withdrawal symptoms. Detoxing for you will be bad if you do it cold turkey as Tramadol can have an acute withdrawal phase lasting 10 days. I think you should talk to your doctor frankly about this. Maybe a different medication like Fentanyl might be a better choice.
Hi, i agree, these are withdrawal symptoms you are experiencing. Tramadol is a medication that has a high incidence of causing dependency/addiction. I also agree that you should talk with your doctor about maybe switching to an alternative analgesic... you will need to taper from the Tramadol if you decide to do this. Your doctor should be able to provide you with a tapering plan. I used to take high doses of Tramadol and it did take a long time to withdraw from it, but i did it safely so suffered less side effects.
nilamazing; Yes as Steve has said when you try and stretch them out or whatever your getting withdrawals from it already this is the bad thing about this medication. even coming off of it you can't just stop it you well need help from the doctor to taper you off slowly and get you on something else. The best thing you can do is see your doctor and see what else the doctor well give you and don't let the doctor just say stop the tramadol and try this coming off Tramadol is a bear for a lot of people so have the doctor give you good directions how to stop the one as you add the other. Good luck. Chuck1957
I agree with the other replies, you need to see your doctor about what you can change to
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2009 • 2 answers
Posted 4 Sep 2011 • 1 answer
Posted 26 May 2014 • 1 answer
Posted 15 Feb 2015 • 3 answers
Posted 2 Mar 2016 • 2 answers